WoRMS taxon details

Anomia peruviana d'Orbigny, 1846

504259  (urn:lsid:marinespecies.org:taxname:504259)

accepted
Species
marine
Not documented
MolluscaBase eds. (2020). MolluscaBase. Anomia peruviana d'Orbigny, 1846. Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=504259 on 2020-10-30
Date
action
by
2010-08-18 08:38:17Z
created
2010-09-15 11:43:10Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Anomia simplex Mabille, 1895) Mabille, J. (1895). Mollusques de la Basse Californie recueillis par M. Diguet. <em>Bulletin de la Société Philomathique de Paris.</em> ser. 8, 7: 54-76., available online at https://biodiversitylibrary.org/page/31967279
page(s): 73 [details]   

basis of record Huber, M. (2010). Compendium of bivalves. A full-color guide to 3,300 of the world's marine bivalves. A status on Bivalvia after 250 years of research. Hackenheim: ConchBooks. 901 pp., 1 CD-ROM. (look up in IMIS[details]   

additional source Schlöder, C.; Canning-Clode, J.; Saltonstall, K.; Strong, E.; Ruiz, G.; Torchin, M. (2013). The Pacific bivalve Anomia peruviana in the Atlantic: a recent invasion across the Panama Canal?. <em>Aquatic Invasions.</em> 8(4): 443-448., available online at https://doi.org/10.3391/ai.2013.8.4.08 [details]   

redescription Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality